# SDR CALA2023101103033

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 25,737 hours, 9,333 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Stuck
- Location: Trim Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A, B

## Discrepancy

CREW REPORTED PROBLEM MOVING STAB TRIM AND COMPLETED AN AIR RETURN, UPON ARRIVAL FOUND THAT STAB TRIM CONTROL (B10) ON THE P6-2 PANEL HAD BEEN PULLED AND COLLARED. MEL FOR AUTO SPEED BRAKE WAS ACCOMPLISHED LAST NIGHT, CB FOR AUTO SPEED BRAKE ON P6-2 (B9) WAS NOT PULLED AND COLLARED REF MEL LP 5974951. AUTO SPEED BRK AND SPEED BRK LOAD ALEVIATION MEL''S ON LP5975056 AND LP5974951 HAVE BEEN UP UPDATED WITH CORRECT C-B CONFIGURATION AND ADDED IPAD PICTURES. ACP''D VISUAL INSP OF JACKSCREW AREA, NO DISCREPANCIES FOUND. ACP''D BOTH MANUAL AND ELECTRIC HORIZONTAL STAB TRIM TESTS, STAB TRIM PASSED TESTS, FULL TRAVELS SMOOTH ANOMALIES. AMM 27-41-00-700-801, 27-41-00-700-803. SHOULD READ : FULL TRAVELS SMOOTH NO ANOMALIES.
